Nonlinear behaviors of bandpass sigma delta modulators with stable system matrices

Ho, Charlotte Yuk-Fan and Ling, Bingo Wing-Kuen and Reiss, Joshua D and Yu, Xinghuo (2006) Nonlinear behaviors of bandpass sigma delta modulators with stable system matrices. IEEE Transactions on Circuits and Systems II: Express Briefs, 53 (11). pp. 1240-1244. ISSN 1549-7747

Documents
Nonlinear_Beahaviors_of_Bandpass_Sigma.pdf
[img]
[Download]
[img]
Preview
PDF
Nonlinear_Beahaviors_of_Bandpass_Sigma.pdf - Whole Document

255kB

Official URL: http://dx.doi.org/10.1109/TCSII.2006.882805

Abstract

It has been established that a class of bandpass sigma-delta modulators may exhibit state space dynamics which are represented by elliptical or fractal patterns confined within trapezoidal regions when the system matrices are marginally stable. In this brief, it is found that fractal or irregular chaotic patterns may also be exhibited in the phase plane when the system matrices are strictly stable

Item Type:Article
Additional Information:It has been established that a class of bandpass sigma-delta modulators may exhibit state space dynamics which are represented by elliptical or fractal patterns confined within trapezoidal regions when the system matrices are marginally stable. In this brief, it is found that fractal or irregular chaotic patterns may also be exhibited in the phase plane when the system matrices are strictly stable
Keywords:Fractals, chaos, bandpass sigma delta modulators, stable system matrix
Subjects:H Engineering > H310 Dynamics
Divisions:College of Science > School of Engineering
ID Code:2698
Deposited By: Rosaline Smith
Deposited On:22 Jun 2010 20:27
Last Modified:13 Mar 2013 08:39

Repository Staff Only: item control page